Show simple item record

dc.contributor.authorLaurea, Elens
dc.contributor.authorVincent, Haufroid
dc.contributor.authorChantal, Doyen
dc.contributor.authorBernard, Vandercam
dc.contributor.authorYombi, Jean-Cyr
dc.date.accessioned2022-03-21T14:02:20Z
dc.date.available2022-03-21T14:02:20Z
dc.date.issued2009
dc.identifier.citationElens, L., Haufroid, V., Doyen, C., Vandercam, B., & Yombi, J. C. (2 . Acute intoxication with nevirapine in an HIV-1-infected patient: clinical and pharmacokinetic follow up. AIDS, 23(10), 1291-1293.doi: 10.1097/QAD.0b013e328325d61fen_US
dc.identifier.issn0269-9370
dc.identifier.urihttps://nru.uncst.go.ug/xmlui/handle/123456789/2869
dc.description.abstractA 35-year-old homosexual man was diagnosed HIV-1 positive in July 2000, and HAART [nevirapine (NVP) 200 mg and epivir–azidothymidine (3TC–AZT) 150/250 mg twice daily (b.i.d.)] was immediately initiated, despite a sufficient CD4 cell count of 669 cells/μl on the basis of the viral load that was 66 000 copies/ml. After 3 months of treatment, his viral load was undetectable (<50 copies/ml). The rate of CD4 cells quickly raised over 1000 cells/μl after treatment initiation and remained over 800 cells/μl, thereafter. The levels of hepatic enzymes [glutamate oxaloacetate transaminase (GOT), glutamic pyruvate transaminase (GPT), gamma-glutamyl transferase (GGT) and alkaline phosphatase] were normal at the beginning of the treatment (Fig. 1a). The evolution of these enzymes after treatment initiation is reported in Fig. 1a and indicates that levels of GGT raised above normal levels and remained high up to date.en_US
dc.language.isoenen_US
dc.publisherAIDSen_US
dc.titleAcute Intoxication with Nevirapine in an HIV-1-Infected Patient: clinical and pharmacokinetic follow upen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record